MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Codes Communication or Transmission Problem (2896); Protective Measures Problem (3015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) and cavotricuspid ishmus (cti) procedure with a trupulse¿ generator and there was a sudden trupulse¿ generator shut off while an ablation being performed issue observed.After (10-15) ablations, they were coming on ablation with the varipulse¿ catheter and the trupulse¿ generator and the monitors (primary and secondary) shut down and rebooted.The carto¿ 3 system displayed an alert "lost communication to the ablation generator." the caller stated the trupulse¿ generator reinitialized and re-connected to the carto¿ 3 system with no errors displaying.The procedure continued and the issue occurred again and repeated multiple times throughout the procedure.The caller noted that the last time it rebooted, the trupulse¿ monitor displayed an error 203, "console waiting for voltage to reach target." the caller noted that the error then disappeared after 2 seconds, the system re-initialized itself and the procedure continued.The procedure then continued with no further issues.No patient consequence was reported.Additional information was received on 18-feb-2026 which indicated that there was sudden trupulse¿ generator shut off while an ablation was being performed.The event was originally considered non-reportable, however, bwi became aware on 18-feb-2026 of the sudden trupulse¿ generator shut off while an ablation being performed and have reassessed the event as reportable.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:(b)(4).
 
Additional Manufacturer Narrative
During additional review, the reportability for this event has been updated from mdr reportable malfunction to not reportable.No further reports will be sent regarding this event.Manufacturer's ref.No: (b)(4).

Brand Name
TRUPULSE¿ GENERATOR
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24626410
Report Number2029046-2026-00898
Device Sequence Number9173815
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)250729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown